| Model Number |
7252 |
| Medical Device Problem Code |
Missing Test Results (3267)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/17/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter , so personal information was not entered.
Event or Problem Description
The customer reported that one of his readings was not stored in the memory of the contour next ez meter.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.The device is not expected to be returned for evaluation.
Additional Manufacturer Narrative
The customer did not return the device for evaluation.The contour next test strips associated with the event are expired, therefore in-house testing could not be performed.A device history record was reviewed for the suspected contour next ez meter and no manufacturing anomalies were found.